# SDR TRAX200800577

- Difficulty date: April 25, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 10,748 hours, 6,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VDOOR INNER SKIN AT UPPER AFT CORNER (DOOR OPEN) CRACKED (MARKED)  (RESOLVED ON W/O: 89292 TASKCARD: N/R-00122).  JOB COMPLETE. 2 CUT OUT DAMAGED AREA.  FABRICATED FILLER.  FABRICATED DOUBLER DRILLED FILLER.  SMOOTHED OUT ROUGH EDGES ON ASD INNER SKIN AT UPPER AFT CORNER PER REO 670-52-11-154.  PERFORMED ET INSPECTION OF REWORKED AREA PER REO 670-52-11-154 IAW CRJ 700 NDTM 51-20-006.  NO DEFECTS NOTED.  PICKED UP EXISTING HOLES, LAYED OUT NEW HOLES AND ALODINED, AND PRIMED AND INSTALLED IAW REO 670-52-11-154.  INSTALLED UPPER STIFFENER ON ASD DOOR IAW CRJ 700 SRM 51-42-06.
